Jump to content
CrazyBoards.org

Recommended Posts

So It's been 17 days off the Lexapro and on Pristiq. Yesterday I started feeling really out of sorts..I couldn't focus on anything, felt really tired and woozy. Bad dreams last night and ALOT of crying and that oh so lovely feeling of despair in my chest. Since my doctor just had me stop the Lexapo and start on the Pristiq, I am not sure if it is the Lexpro getting out of my system or what. I feel so frutrated as I have tried most of the SRRI's and was really hoping the SNRI, Pristiq would be the answer. I have heard Pristiq is very similar to Effexor and that Effexor takes a very long time to build up in the system..I don't want to crash again but Im starting to feel really hopeless and scared, and the worst part is I have my 4 year old son to take care of-I don't want him to see me go through this and I am terrified I won't be able to take care of him!!! This is so unfair to him. I called my doctor today but she hasn't called me back yet..The only thing that helps me is taking .5 or 1mg of ativan- yet I am afraid I will become addicted or dependant on it--Damn, this really sucks...I just needed to vent and am really scared...

Link to comment
Share on other sites

Don't worry about getting addicted to the ativan. If it's helping, take it. Keep trying to reach your pdoc. It's pretty much impossible to say whether it's the lexapro discontinuation, pristiq startup, or a bit of both that's causing trouble. Unfortunately, you just kind of have to wait it out.

I don't know about effexor or pristiq taking such a terribly long time to kick in. I'd say give it around a month.

Link to comment
Share on other sites

  • 2 weeks later...

So It's been 17 days off the Lexapro and on Pristiq. Yesterday I started feeling really out of sorts..I couldn't focus on anything, felt really tired and woozy. Bad dreams last night and ALOT of crying and that oh so lovely feeling of despair in my chest. Since my doctor just had me stop the Lexapo and start on the Pristiq, I am not sure if it is the Lexpro getting out of my system or what. I feel so frutrated as I have tried most of the SRRI's and was really hoping the SNRI, Pristiq would be the answer. I have heard Pristiq is very similar to Effexor and that Effexor takes a very long time to build up in the system..I don't want to crash again but Im starting to feel really hopeless and scared, and the worst part is I have my 4 year old son to take care of-I don't want him to see me go through this and I am terrified I won't be able to take care of him!!! This is so unfair to him. I called my doctor today but she hasn't called me back yet..The only thing that helps me is taking .5 or 1mg of ativan- yet I am afraid I will become addicted or dependant on it--Damn, this really sucks...I just needed to vent and am really scared...

Pristiq took me about 4 or 5 weeks before I really noticed its effects. It might be shorter for you, this was my first ever med, I might have just not known what to look for.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...